# SDR SWIA2018062544807

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 26,035 hours, 17,862 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Failed
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE EXPERIENCED FLUCTUATING LEFT PACK, FOLLOWED BY LEFT BLEED DUCT WARNING. DIVERTED.  INSTALLED VALVE MUFF IAW AMM. RAN WING ANTI-ICE SYSTEM AND LEAK CHECKED WING ANTI-ICE VALVE AND ASSOCIATED BLEED DUCTING. NO LEAKS NOTED.
